Topology Proceedings, Volume (36), No (1), Year (2010-5) , Pages (255-266)

Title : ( On Topological Homotopy Groups of n-Hawaiian Like Spaces )

Authors: Fateme Helen Ghane Ostadghassemi , Zainab Hamed Labbafian , Behrooz Mashayekhy Fard , Bibi Hanieh Mirebrahimi Paziquee ,

Citation: BibTeX | EndNote


By an n -Hawaiian like space X we mean the natural inverse limit, displaystyle{ varprojlim (Y_i^{(n)},y_i^*)} , where (Y_i^{(n)},y_i^*)= bigvee_{j leq i}(X_j^{(n)},x_j^*) is the wedge of X_j^{(n)} s in which X_j^{(n)} s are (n-1) -connected, locally (n-1) -connected, n -semilocally simply connected and compact CW spaces. In this paper, first we show that the natural homomorphism displaystyle{ beta_n: pi_n(X,*) rightarrow varprojlim pi_n(Y_i^{(n)},y_i^*)} is bijection. Second, using this fact we prove that the topological n -homotopy group of an n -Hawaiian like space, pi_n^{top}(X,x^*), is a topological group for all n geq 2 which is a partial answer to the open question whether pi_n^{top}(X,x^*) is a topological group for any space X and n geq 1 . Moreover, we show that pi_n^{top}(X,x^*) is metrizable.


, homotopy group, topological group, n -Hawaiian like space
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Ghane Ostadghassemi, Fateme Helen and Hamed Labbafian, Zainab and Mashayekhy Fard, Behrooz and Mirebrahimi Paziquee, Bibi Hanieh},
title = {On Topological Homotopy Groups of n-Hawaiian Like Spaces},
journal = {Topology Proceedings},
year = {2010},
volume = {36},
number = {1},
month = {May},
issn = {0146-4124},
pages = {255--266},
numpages = {11},
keywords = {homotopy group; topological group; n -Hawaiian like space},


%0 Journal Article
%T On Topological Homotopy Groups of n-Hawaiian Like Spaces
%A Ghane Ostadghassemi, Fateme Helen
%A Hamed Labbafian, Zainab
%A Mashayekhy Fard, Behrooz
%A Mirebrahimi Paziquee, Bibi Hanieh
%J Topology Proceedings
%@ 0146-4124
%D 2010